# SDR DALA2021020900756

- Difficulty date: February 6, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 61,284 hours, 22,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7554173) DURING INSPECTION FOUND EMERGENCY LIGHTS REMAINING ON FOR M1694 REMOVED BATTERY PACK. REPLACED BATTERY & POWER SUPPLY PER B737 AMM 33-51. NOW OPS NORMAL.
